# SDR AWXA0001354

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FWD LUG OF AFT VERT STAB ATTACHMENT CORRODED IN BORE.  VERT STAB REMOVED AND INSTALLED IAW W/C R6B55001 & F6B27001, MAIN CHORD FITTING REWORKED IAW ER 03-5384-01033-BA1 & WIP 0192290.
